Jump to content





- - - - -

Bloodwork Spured By D Problems


  • Please log in to reply
9 replies to this topic

#1 ja1487

ja1487

    Member

  • Members
  • PipPip
  • 27 posts

Posted 09 September 2014 - 12:03 PM

Soooo been cruising on 150mg test cyp/week for about three months. Started having some D problems about 6 weeks ago and upped the test to 300/wk, then decided to get bloods to see what was going on since nothing changed.

 

My full bloods are attached but here's what is out of range;

 

Hemocrit 51.1 (high 37.5-51)

Calcium, serum 10.3 (high 8.7-10.2)

AST 47 (high 0-40)

ALT 68 (high 0-44)

Test >1500 (high 348-1197)

Estradiol 90.6 (high 7.6-42.6)

FSH <.2 (low 1.5-12.4)

LH .1 (low 1.7-8.6)

 

I'm thinking coming off and running a full blown pct might be in order at this point... I dunno... Would really like the D to work without a pill again... Its kinda messing with my head.

 

Any suggestions? Aside from high test, estrogen, and low LH I really am unsure of what the rest of the results mean and I am trying to avoid a Dr visit since I don't have insurance.

 

I'd greatly appreciate any input. Full lab results are attached.

Attached Files



#2 hewhoisripped

hewhoisripped

    Senior Member

  • Members
  • 2,304 posts

Posted 09 September 2014 - 12:42 PM

Liver enzymes are probably unrelated but some TUDCA can't hurt.

I'd first try to go down to 150mg test and run exemstane 12.5mg EOD or something for a good couple weeks to stabilize all levels and go get blood work again.
Antaeus Labs Rep
http://www.antaeuslabs.com
Unique and Innovative Products

Please feel free to ask me any questions you may have about our products.

#3 Loiter

Loiter

    Senior Member

  • Members
  • 741 posts

Posted 09 September 2014 - 01:09 PM

Need some AI love in there to bring estradiol (estrogen) down.


Anything posted here is purely hypothetical.  Any questions asked are not to be taken seriously.  I do not condone any illegal activies nor would I participate in any.


#4 ja1487

ja1487

    Member

  • Members
  • PipPip
  • 27 posts

Posted 09 September 2014 - 02:19 PM

Liver enzymes are most likely related to the flagyl im taking to cure a little infection I caught.... Because condoms suck and im fucking retarded... :isee:

 

I just started on Adex 1mg today, will drop to .5 ed and back to 150 test for the next few weeks and get retested I guess... But if the D doesn't start popping up again in the next few weeks I just might have a mental breakdown lol. I've had higher E than that before and the D still worked, sooo pththth, I'll keep on the AI for a few weeks and see what happens. Can't have sex for a few weeks anyways until the drip clears so I guess I'll just see what happens.

 

Sounds like a game plan.


  • Nunes 69, somedude17, Domenic and 1 other like this

#5 LMiller

LMiller

    Senior Member

  • Members
  • 294 posts

Posted 10 September 2014 - 10:49 AM

Call the lab and see if they can add-on a Prolactin level.



#6 ja1487

ja1487

    Member

  • Members
  • PipPip
  • 27 posts

Posted 10 September 2014 - 09:50 PM

Well turns out the D problems might be linked to my prostate. My test results came back negative for the drip (and everything else, just throw that in there) and the doc said it was probably prostatitis since the medications are clearing up the burning and leaking that I had going on and as the swelling of the prostate goes down my D should come back.

 

I'm still going to get my E in control and get bloods done, I'll probably get prolactin levels checked in the next one just because I want to know them, jic.



#7 bradray

bradray

    Senior Member

  • Members
  • 4,199 posts

Posted 11 September 2014 - 06:11 PM

def estrogen, but purity tadalafil at 1 dropperful couple times a week should cure the d problem



#8 WrkHrdPlyHrd9999

WrkHrdPlyHrd9999

    Member

  • Members
  • 914 posts

Posted 24 September 2014 - 05:24 PM

Keep an eye on that hematocrit.

Also, the high estrogen levels will also put a hurt on your prostate and ED issues.

Good luck man

#9 BeauB

BeauB

    Senior Member

  • Members
  • 1,712 posts

Posted 24 September 2014 - 06:46 PM

Re hematocrit - you might want to consider donating blood periodically (if you are not) - also, there are some (albeit questionable) reports suggesting benefit of using grapefruit extract.

#10 Vlad The Impaler

Vlad The Impaler

    Senior Member

  • Members
  • 121 posts

Posted 07 December 2014 - 11:53 AM

how old are you op






1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users